# SDR QR9R2023112800001

- Difficulty date: November 28, 2023
- Submitted: November 28, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 08720729244
- Aircraft time: 3,832 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: B521M1041201
- Part serial: NA
- Condition: Broken
- Location: Zone 800
- Stage of operation: HO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CO-PILOT DOOR STRUT FITTING BROKE DURING HOVER TAXI. REPLACED FITTING IAW MTC 20-03-02-403.
